Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Diagnosed with hypertension, raised cholesterol level, fatty liver, headaches. Is it a side effect of atacand?

Hello, I am typing this from Australia. I am a 62 year old male and was diagnosed with hypertension about 6 months ago by my GP and I was prescribed Atacand. Over the last few weeks I have been waking in the mornings feeling quite lethargic. Once I get up and shower etc. and do some exercise I start to feel better. I tend to have up and down days with the energy levels. I eat healthy food and try to exercise for more than 30 minutes 3-4 times a week. My last blood results showed a slightly raised cholesterol and an ultrasound showed a fatty liver . I have been on a liver cleansing diet and this seems to be helping as my headaches have disappeared. Over a period of time I am starting to feel depressed and wonder if I will ever feel well again. Can you suggest something that might raise my energy levels or is the lethargy just a side effect of the Atacand?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

It appears that you are depressed. You will require a psychiatry consultation to rule out depression. If its depression then the same can be taken care of with meds.
If meds are not an option then cognitive behavioural therapy can be considered which will help without taking meds as well. Do get hold of a good psychologist.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Answered: Thu, 24 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor